Publications

Fernando F Gonçalves

7 Articles in international journals with referee

Why tourists spend extravagantly in Portugal: A binary logistic regression by quartiles
A. Correia, M. Kosac and F. F. Gonçalves
Tourism Planning & Development, 1-15 (2017).

Spatial approximation of nondivergent type parabolic PDEs with unbounded coefficients related to finance
F. F. Gonçalves and M. R. Grossinho
Abstract and Applied Analysis Article ID 801059, 11 pages (2014).

Discretisation of abstract linear evolution equations of parabolic type
F. F. Gonçalves, M. R. Grossinho and E. Morais
Advances in Difference Equations 14, (2012).

On the space discretization of PDEs with unbounded coefficients arising in Financial Mathematics - the case of one spatial dimension
F. F. Gonçalves, M. R. Grossinho and E. Morais
Comptes Rendus de l’'Académie Bulgare des Sciences 63, 35-46 (2010).

A note on the numerical approximation of parabolic equations in Holder spaces
F. F. Gonçalves and M. R. Grossinho
International Journal of Applied Mathematics 22, 227-243 (2009).

Numerical approximation of multidimensional parabolic partial differential equations arising in financial mathematics
F. F. Gonçalves and M. R. Grossinho
Mathematica Balkanica 23, 111-132 (2009).

Space discretization of Cauchy problems for multidimensional PDEs with unbounded coefficients arising in financial mathematics
F. F. Gonçalves and M. R. Grossinho
Comptes Rendus de l’'Académie Bulgare des Sciences 62, 791-798 (2009).


1 Theses

Numerical approximation of partial differential equations arising in financial option pricing
F. F. Gonçalves
PhD Thesis, University of Edinburgh, (2007).